advertisement
Question
Posted by: ZOH | 2008/01/16

WEIGHT(ARV'S)

HI DOC .I STARTED DRUGS NOW I HAVE A .WEIGHT PROBLEM . I'M GETTING FATTER FROM 82 KG NOW IS 105KG 7 i'm stressed

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Zoh
The use of ARVs can lead to weight gain. Because you still need to eat a well balanced diet to keep your immune system healthy, I would recommend that you consult a clinical dietitian (visit the Association for Dietetics in SA Website at: www.adsa.org.za and click on "Find a Dietitian" to find a dietitian in your area) for a slimming diet that does not interfere with your AVR treatment. If you are feeling otherwise healthy then doing some exercise every day will also assist with weight loss - for example going for a walk if possible for 30 min a day. You can increase how far and fast you walk as you get fitter.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement